# SDR AALA20160919009

- Difficulty date: September 11, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N724AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31548
- Aircraft time: 13,830 hours, 1,597 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Condition: Leaking
- Location: Fuel Tank
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FUEL DISAGREE MESSAGE LIGHT ILLUMINATED. DOWN 7000 LBS ALMOST 2 HRS INTO THE FLIGHT. RETURNED TO FIELD.  THE AIRCRAFT WAS GROUNDED. OBVIOUS FUEL LEAK IN SYSTEM. LEFT AND RIGHT CENTER AUXILIARY TANK UNITS NR 1 RIGHT AND NR 1 LEFT REPLACED. OPERATIONAL AND LEAK CHECKS NORMAL.
